# SDR 2001UALA01437

- Difficulty date: July 22, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 8,163 hours, 2,765 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP LEFT SIDE FROM ROW 35 TO AFT DOOR.
